Volume 9, Issue 1 (5-2014)                   IJMSI 2014, 9(1): 13-29 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Borzooei R A, Rezazadeh A, Ameri R. On Hyper Pseudo BCK-algebras. IJMSI. 2014; 9 (1) :13-29
URL: http://ijmsi.ir/article-1-574-en.html
Abstract:  

In this paper, we introduce the notion of hyper pseudo B C K - algebras, which is a generalization of pseudo BCK -algebras and hyper BCK -algebras and we investigates some related properties. In follow, we de ne some kinds of hyper pseudo BCK -ideals of a hyper pseudo BCK - algebra and we find the relations among them. Finally, we characterize the hyper pseudo BCK -ideals of type 4 generated by a nonempty subset.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb